MEDLINE INDUSTRIES, LP MEDLINE PEDIATRIC FINGERTIP PULSE OXIMETER; OXIMETER,PULSE,FINGERCLIP,PEDI,FROG
Back to Search Results |
| Catalog Number |
HCSM70P |
| Medical Device Problem Code |
Excessive Heating (4030)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/01/2026
Type of Reportable Event
Malfunction
Event or Problem Description
Per report, "when batteries are placed in the device, the device becomes very hot.".
Additional Manufacturer Narrative
Per report, "when batteries are placed in the device, the device becomes very hot." there were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.